Asymptotic properties of the Bernstein density copula estimator for alpha-mixing data
Taoufik Bouezmarni,
Jeroen VK Rombouts and
Abderrahim Taamouti
No 2302, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)
Date: 2010-01-01
Note: In : Journal of Statistical Planning and Inference, 140(1), 139-152, 2010
References: Add references at CitEc
Citations: View citations in EconPapers (11)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Asymptotic properties of the Bernstein density copula estimator for [alpha]-mixing data (2010) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:2302
Access Statistics for this paper
More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().